# SDR SWIA202162109

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT RAIL BEAM LBL9 FS 847 GOUGED AS MARKED   (C-CHECK RO 10/30/2021)   COMPLIED WITH REPAIRED ON LH SEAT RAIL BEAM APPROX. LBL9 FS 847 PER MHIRJ REO 670-53-41-551 REV -- DATED 2021-10-01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
